I have become well taking WP Thyroid for the past two years. Unfortunately, as we know, it is not in production at present. Therefore, I have been forced to take a different NDT, so tried NP Thyroid. I have put several pounds on in weight, when my weight has been stable these past two years, and more worryingly, every time I wash my hair, a lot is coming out. The NP tablets taste like sugar...is it a placebo? I would be grateful for other opinions please. Thanks.
NP Thyroid: I have become well taking WP Thyroid... - Thyroid UK
You may need more of NP than WP, so you can add 1/4 tablet (of 1 grain) every two weeks taking note of symptoms and hope they will be relieved and weight reduce. If pulse/temp goes too high (take before increasing) reduce to previous dose. Our bodies have different reactions to different hormone replacements.
As you are gaining weight it suggests (and I'm not medically qualified) that you might need slightly more than on WP
From the following link I think you'll be relieved.